Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Tight small Seifert fibered manifolds with $e_0=-2$

Bülent Tosun

Algebraic & Geometric Topology 20 (2020) 1–27
Abstract

We provide the classification of tight contact structures on some small Seifert fibered manifolds. As an application of this classification, combined with work of Lekili, we obtain infinitely many counterexamples to a question of Honda, Kazez and Matić that asks whether a right-veering, nondestabilizable open book necessarily supports a tight contact structure.

Keywords
small Seifert fibered spaces, tight contact structures, classification of tight structures
Mathematical Subject Classification 2010
Primary: 57M50
Secondary: 53D10
References
Publication
Received: 3 January 2017
Revised: 27 September 2018
Accepted: 24 October 2018
Published: 23 February 2020
Authors
Bülent Tosun
Department of Mathematics
University of Alabama
Tuscaloosa, AL
United States